Volume 22, issue 7 (2018)

Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
Other MSP Journals
Parametrized spectra, multiplicative Thom spectra and the twisted Umkehr map

Matthew Ando, Andrew J Blumberg and David Gepner

A Morse lemma for quasigeodesics in symmetric spaces and euclidean buildings

Michael Kapovich, Bernhard Leeb and Joan Porti

Ricci flow from spaces with isolated conical singularities

Panagiotis Gianniotis and Felix Schulze

Quasi-projectivity of even Artin groups

Rubén Blasco-García and José Ignacio Cogolludo-Agustín

Higher enveloping algebras

Ben Knudsen

Volumes of $\mathrm{SL}_n(\mathbb{C})$–representations of hyperbolic $3$–manifolds

Wolfgang Pitsch and Joan Porti

The normal closure of big Dehn twists and plate spinning with rotating families

François Dahmani

Endotrivial representations of finite groups and equivariant line bundles on the Brown complex

Paul Balmer

Indicability, residual finiteness, and simple subquotients of groups acting on trees

Pierre-Emmanuel Caprace and Phillip Wesolek

An application of the Duistermaat–Heckman theorem and its extensions in Sasaki geometry

Charles P Boyer, Hongnian Huang and Eveline Legendre

The resolution of paracanonical curves of odd genus

Gavril Farkas and Michael Kemeny

Rigidity of Teichmüller space

Alex Eskin, Howard Masur and Kasra Rafi

Stein fillings and $\mathrm{SU}(2)$ representations

John A Baldwin and Steven Sivek

Publication of this issue is now complete.